# SDR SWAA2015071341862

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 45,351 hours, 25,226 cycles
- Engine: Cfmint CFM567B22
- Engine time: 15,385 hours, 8,871 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CMF567B24G22
- Part serial: 888768
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  AT APPROX 50 KNOT ON TAKEOFF ROLL, NR 2 ENG FAILED.  R & R NR 2 ENG IAW MT.
